# SDR A6WA201140033

- Difficulty date: November 29, 2010
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 21,349 hours, 19,898 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE CUT-OUT IS CHAFED.  REPAIRED 3 EA CHAFED AREAS ON SERVICE DOOR EXTERNAL HANDLE CUT OUT IAW REO 601R-52-41-157.
